Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, or pharmacist.
It is an association of paracetamol, chlorphenamine and phenylephrine.
Paracetamol is an analgesic that reduces pain and fever.
Chlorphenamine is an antihistamine that relieves nasal secretion.
Phenylephrine is a sympathomimetic that reduces nasal congestion.
It is indicated in adults and adolescents from 15 years old for the relief of symptoms of colds and flu that are accompanied by fever or mild to moderate pain, congestion and nasal secretion.
Consult a doctor if it worsens or does not improve or if the fever persists for more than 3 days or the pain or other symptoms persist for more than 5 days.
Do not take Couldina with paracetamol
Patients under 15 years old cannot take this medication.
Warnings and precautions
Consult your doctor or pharmacist before starting to take this medication.
Children and adolescents
Patients under 15 years old cannot take this medication.
Interference with laboratory tests:
Inform your doctor that you are taking/using this medication, as it may alter the results.
Taking Couldina with paracetamol with other medications
Inform your doctor or pharmacist if you are taking or have taken recently or may need to take any other medication.
Particularly, if you are using any of the following medications, as it may be necessary to modify the dose of some of them or interrupt treatment:
Taking Couldina with paracetamol with food, drinks, and alcohol
While taking this medication, do not consume alcoholic beverages, as it may potentiate the appearance of adverse effects of this medication.
Additionally, the use of medications containing paracetamol by patients who habitually consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc. per day) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
This medication should not be taken during pregnancy unless your doctor considers it strictly necessary.
This medication cannot be used during breastfeeding, as it may cause adverse effects in the baby.
Driving and operating machinery
This medication may cause drowsiness, altering mental and/or physical ability. If you notice these effects, avoid driving vehicles or operating machinery.
Couldina with paracetamol contains sodium
This medication contains 460.9 mg of sodium (main component of table salt/for cooking) in each tablet. This is equivalent to 24% of the recommended daily maximum sodium intake for an adult.
Consult your doctor or pharmacist if you need 1 or more tablets per day for a prolonged period, especially if you have been recommended a low-sodium diet.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If you have any doubts, ask your doctor or pharmacist.
The recommended dose is:
Adults and adolescents 15 years of age and older:
1 tablet (650 mg of paracetamol) every 6-8 hours as needed (3 or 4 tablets per day).
Do not take more than3 grams of paracetamolper 24 hours(see“Warnings and precautions” section).
Patients with renal insufficiency:
This medication cannot be taken due to the paracetamol dose.
Patients with liver insufficiency:
Consult a doctor
In cases of liver insufficiency or Gilbert’s syndrome, do not exceed 3 tablets/24 hours and the minimum interval between doses will be 8 hours.
Use in children
This medication is contraindicatedin children and adolescents under 15 years of age.
Use in elderly patients
Elderly patients cannot use this medication without consulting a doctor.
Because they may be especially affected by some medication side effects such as the appearance of slow heartbeats (bradycardia) or reduced cardiac output, due to the content of phenylephrine and chlorphenamine. They may also be more likely to experience side effects such as sedation, confusion, hypotension, or excitement, and may be more sensitive to effects such as dry mouth and urinary retention.
How to take
Couldina with paracetamol is taken orally. Dissolve the tablet completely in a little liquid, preferably half a glass of water, and then drink.
Always take the smallest effective dose.
The use of this medication is subject to the appearance of symptoms. As they disappear, treatment should be discontinued.
If feverpersists for more than 3 days of treatment, pain or other symptoms persist for more than 5 days, worsen or new ones appear, consult a doctor.
If you take more Couldina with paracetamol than you should
If you have ingested an overdose, go immediately to a medical center, even if you do not feel symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
Overdose symptoms may include: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain. Anxiety, fear, agitation, headache (may be a symptom of high blood pressure), seizures, insomnia (or intense drowsiness), clumsiness, feeling of fainting, instability, confusion, irritability, tremors, anorexia; psychosis with hallucinations (this last one especially in children). Dry mouth, nose, or throat. Effects such as high blood pressure, arrhythmias (rapid or irregular heartbeats), palpitations, reduced urine production. Metabolic acidosis (decrease in blood alkalinity reserve). In prolonged use, depletion of plasma volume (decrease in blood volume) may occur.
The treatment of an overdose is more effective if initiated within 4 hours of taking the overdose medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.The overdose may also cause: coagulation disorders (blood clots and bleeding).
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (Telephone 91 562 04 20), indicating the medication and the amount ingested.
Like all medications, Couldina with paracetamol may cause side effects, although not everyone will experience them.
During the period of use of the association of paracetamol, phenylephrine, and chlorphenamine, the following side effects have been reported, whose frequency has not been established with precision:
-The side effects that may appear most frequently are::
Mild drowsiness, dizziness, muscle weakness: these side effects may disappear after 2-3 days of treatment. Difficulty moving the face, clumsiness, tremors, alterations in sensations and paresthesias, dry mouth, loss of appetite, alterations in taste or smell, gastrointestinal discomfort (which may decrease if the medication is taken with food), nausea, vomiting, diarrhea, constipation, stomach pain, urinary retention, dryness of the nose and throat, thickening of mucosities, sweating, blurred vision, or other visual disturbances.
-The side effects that may appear with low frequency (rare) are::
Unpleasantness, low blood pressure, and increased levels of transaminases in the blood. Myocardial infarction, ventricular arrhythmia (irregular heartbeats), pulmonary edema (increased volume of fluid in the lungs), and cerebral hemorrhage (at high doses or in sensitive patients).
Nervous excitement (usually at high doses, and more frequent in the elderly and children), which may include symptoms such as: restlessness, insomnia, nervousness, and even convulsions. Other side effects that may appear with low frequency are: chest tightness, lung sounds, rapid or irregular heartbeats (usually with overdose), liver disorders (which may present with stomach or abdominal pain, dark urine, or other symptoms), allergic reaction, severe hypersensitivity reactions (cough, difficulty swallowing, rapid heartbeats, itching, swelling of eyelids or around the eyes, face, tongue, difficulty breathing, etc.), photosensitivity (sensitivity to sunlight), cross-sensitivity (allergy) with related chlorphenamine medications. Blood disorders (changes in the formula of blood cells, such as agranulocytosis, leukopenia, aplastic anemia, thrombocytopenia) with symptoms such as unusual bleeding, sore throat, or fatigue; low or high blood pressure, edema (swelling), ear alterations, impotence, menstrual alterations.
-The side effects that may appear with very low frequency (very rare) are:
Renal diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (neutropenia, hemolytic anemia), and hypoglycemia (low blood sugar).
Paracetamol may damage the liver when taken in high doses or with prolonged treatment.
Very rarely, severe skin reactions have been reported.
-The side effects whose frequency of appearance is unknown are::
Anxiety, irritability, weakness, high blood pressure (hypertension, usually at high doses and in sensitive patients), headache (at high doses and may be a symptom of hypertension), very slow heartbeats (bradycardia), peripheral vasoconstriction, reduced heart function that affects the elderly and patients with poor cerebral or coronary circulation, possible production or worsening of a heart disease, urinary retention, pallor, goosebumps, high blood sugar (hyperglycemia), low potassium in the blood, metabolic acidosis (metabolic disorder), coldness in the extremities (legs or arms), flushing, sensation of fainting (hypotension). At high doses, vomiting, palpitations, psychotic states with hallucinations may occur; in prolonged use, a decrease in blood volume may occur.
A severe disease that may make the blood more acidic (denominated metabolic acidosis) in patients with severe disease using paracetamol (see section 2).
Reporting of side effects
If you experience any of the side effects, consult your doctor or pharmacist, even if they are side effects that do not appear in this leaflet. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keep out of sight and reach of children.
Do not use Couldina with paracetamol after the expiration date that appears on the packaging, after CAD or Expiration. The expiration date is the last day of the month indicated.
Keep the packaging perfectly closed. Store in the original packaging.
Do not store at a temperature above 30°C.
Shelf lifeonceopened:3months
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and medicines you no longer need at the SIGRE point of the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medicines you no longer need. In this way, you will help protect the environment.
Each tablet contains:
-Active ingredients: Each tablet contains 650 mg of paracetamol, 4 mg of chlorpheniramine maleate and 10 mg of phenylephrine hydrochloride.
-The other components (excipients) are: polyvinylpyrrolidone K30 (E-1201), sodium docusate, anhydrous citric acid (E-330), sodium hydrogen carbonate (bicarbonate of soda) (E-500ii), anhydrous sodium carbonate (E-500i) and sodium saccharin (E-954).
Appearance of the product and contents of the packaging
This medicine is presented in the form of effervescent tablets, flat cylindrical tablets of bright white color, packaged in aluminum tubes coated with an epoxy paint layer, closed with a polyethylene plug containing silica gel, in packs of 20 tablets.
Holder of the marketing authorization and responsible manufacturer
Laboratorios Alter, S.A.
C/Mateo Inurria, 30
28036, Madrid
Spain
Last review date of this leaflet: February 2025
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.